Heroin-Induced Leukoencephalopathy: A Case Report.
Аннотация
Heroin-induced leukoencephalopathy (HLE) is a rare disease that can present with a variety of neurological symptoms ranging from mild to severe, including death. This condition is associated with inhaling heroin, a phenomenon well-documented in the literature and termed "chasing the dragon". Here, we discuss a case of a 27-year-old female who presented with subacute neurological symptoms following two years of recreational heroin inhalation. Magnetic resonance imaging (MRI) findings were consistent with diffuse symmetrical corticospinal tract hyperintensities. Herein, we will describe her clinical course with one year of follow-up.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.